MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY 5085 SURGICAL TABLE

STERIS CORPORATION - MONTGOMERY 5085 SURGICAL TABLE
Model Number 5085 Surgical Table
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that following a completed patient procedure their 5085 surgical table would not return to level position, instead the table moved further into trendelenburg position.The patient was removed from the surgical table onto a stretcher.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived on site to inspect the 5085 surgical table and found that the hydraulic hose for the leg cylinder was pinched between the tabletop and side rail.Additionally, the technician found that the bearing cover and shroud bellows were damaged.The 5085 surgical table was installed in 2020 and is not under steris service agreement for maintenance activities.The user facility's biomed department is responsible for all maintenance activities.The technician repaired the necessary components, tested the table, found it to be operating according to specification and returned it to service.A three-year complaint review indicates this to be an isolated event.No additional issues have been reported.

Brand Name
5085 SURGICAL TABLE
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key16308711
Report Number1043572-2023-00010
Device Sequence Number6803436
Product Code FQO
UDI-Device Identifier00724995154905
UDI-Public00724995154905
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5085 Surgical Table
Device Catalogue NumberST014107
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2023
Initial Report FDA Received Date02/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown